# SDR DLL17981507

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, CHECK FOUND AFT LEFT HAND OVERHEAD EMERGENCY LIGHTS WON'T TEST.  REPLACED ASSOCIATED BATTERY PACK AT 2L AND ADDITIONAL PACK AT 3R.  ALL EMER LIGHTS TEST GOOD.
